2025年04月04日 星期五 主页   |   首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   编辑队伍   |   留言板   |   联系我们   |   English
华中师范大学学报(自然科学版)  2021, Vol. 55 Issue (1): 7-14    
  本期目录 | 过刊浏览 | 高级检索 |
高阶非线性分数阶微分方程解的存在性和唯一性
韩 伟, 原战琴
中北大学理学院, 太原 030051
Higher order nonlinear fractional differential equation existence and uniqueness of solutions
HAN Wei, YUAN Zhanqin
School of Science, North University of China, Taiyuan 030051,China
全文: PDF (473 KB)   HTML (1 KB) 
输出: BibTeX | EndNote (RIS)      
摘要 研究了一类高阶非线性分数阶三点边值问题非平凡解的存在性和唯一性,主要是通过有序的实Banach空间上的非线性算子方程x=A+B+e来研究的.其中A,B为混合单调算子,利用锥上的不动点定理,得到了非平凡解的存在性和唯一性,又构造了两个迭代序列来近似的逼近解.此外,作为主要的结果应用,给出了一个例子来说明.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
韩 伟
原战琴
关键词 算子方程 不动点原理 非平凡解 三点边值问题    
Abstract:The existence and uniqueness of nontrivial solutions for a class of higher-order nonlinear fractional order three-point boundary value problems are studied, mainly through nonlinear operator equations x=A(x,x)+B(x,x)+e in ordered real Banach spaces, A,B are mixed monotone operators. Using the fixed point theorem on cones, the existence and uniqueness of nontrivial solutions are obtained, and two iterative sequences are constructed to approximate the approximate solutions. In addition, as our main result application, an example is given to illustrate.
Key wordsoperator equation    fixed point principle    nontrivial solution    three point boundary value problem
收稿日期: 2021-01-13     
引用本文:   
韩 伟,原战琴. 高阶非线性分数阶微分方程解的存在性和唯一性[J]. 华中师范大学学报(自然科学版), 2021, 55(1): 7-14.
HAN Wei,YUAN Zhanqin. Higher order nonlinear fractional differential equation existence and uniqueness of solutions. journal1, 2021, 55(1): 7-14.
链接本文:  
https://journal.ccnu.edu.cn/zk/CN/     或     https://journal.ccnu.edu.cn/zk/CN/Y2021/V55/I1/7
版权所有 © 《华中师范大学学报(自然科学版)》编辑部
地址:武汉市珞瑜路152号华中师范大学田家炳楼7楼华师学报编辑部 邮编:430079 电话(传真):027-67868127
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn